Convergence Theorem for Generalized Mixed Equilibrium Problem and Common Fixed Point Problem for a Family of Multivalued Mappings

Main Article Content

J. N. Ezeora


In this paper, a new hybrid iterative algorithm is constructed using the shrinking projection method introduced by Takahashi. The sequence of the algorithm is proved to converge strongly to a common element of the set of solutions of generalized mixed equilibrium problem and the set of common fixed points of a finite family of multivalued strictly pseudocontractive mappings in real Hilbert spaces. Furthermore, we apply our main result to convex minimization problem.

Article Details


  1. Acedo G. L., Xu H. K., Iterative methods for strict pseudo-contractions in Hilbert spaces, Nonlinear Anal. 67(2007), 2258-2271.
  2. Aoyama K., Kohsaka F., Takahashi W., Shrinking projection methods for firmly nonexpansive mappings. nonlinear Anal. 71(2009), 1626-1632.
  3. Browder F. E., Petryshyn W. V., Construction of fixed points of nonlinear mappings in Hilbert spaces. J. Math. Anal. Appl. 20(1967), 197-228.
  4. Brouwer L. E. J., Ober Abbidung von Manningfatigkeiten.Math.Ann.71(4)(1912), 598.
  5. Blum E. and Oettli W., From optimization and variational inequalities to equilibrium problems, Math. Student, 63(1994), 123-145.
  6. Bunyawat A. and Suantai S., Hybrid methods for a mixed equilibrium problem and fixed points of a countable family of multivalued nonexpansive mappings. Fixed Point Theory and Appl. 2013(2013), Article ID 236.
  7. Ceng L. C. and Yao J. C., A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, J. Comput. Appl. Math., 214(2008),186-201.
  8. Chang K. C., The obstacle problem and partial differential equations with discontinuous nonlinearities. Commun. Pure Appl.Math. 33(1980), 177-146.
  9. Chidume C. E., Shahzad N., Weak convergence theorems for a finite family of strict pseudocontractions, Nonlinear Anal. 72(2010), 1257-1265.
  10. Chidume C. E., Chidume C. O., Djitte N., Minjibir M. S., Convergence theorems for fixed points of multivalued strictly pseudo-contractive mappings in Hilbert spaces. Abstr. Appl. Anal. 2013.
  11. Chidume C. E., Ezeora J. N., Krasnoselskii-type algorithm for family of multi-valued strictly pseudo-contractive mappings. Fixed Point Theory and Appl. 2014(2014), Article ID 111.
  12. Colao V., Marino G. and Xu H.K., An iterative method for finding common solutions of equilibrium and fixed point problems, J. Math. Anal. Appl., 344(2008), 340-352.
  13. Denavari T., Frigon M., Fixed point results for multivalued contractions on a metric space with a graph.J.math.Anal.Appl.405(2013), 507-517.
  14. Ding X. P., Iterative algorithm of solutions for generalized mixed implicit equilibriumlike problems, Appl. Math. Comput., 162(2)(2005), 799-809.
  15. Downing D.,Kirk W. A., Fixed point theorems for set-valued mappings in metric and Banach spaces. Math. Jpn. 22(1)(1977), 99-112.
  16. Erbe L., Krawcewicz W., Existence of solutions to boundary value problems for impulsive second order differential inclusions. Rocky Mt. J. Math.22(1992), 1-20.
  17. Ezeora J. N., Iterative solution of fixed points problem, system of generalized mixed equilibrium problems and variational inclusion problems. Thai J. Math. 12(1)(2014), 223-244.
  18. Geanakoplos J., Nash and Walras equilibruim via Brouwer, Econ. Theory 21(2003), 585-603.
  19. Giannessi F., Maugeri A. and Pardalos M., Equilibrium problems, Nonsmooth Optimization and Variational Inequality Models, Kluwer Academic, Dordrecht, (2001).
  20. Huang C.,Ma X. On generalized equilibrium problems and strictly pseudocontractive mappings in Hilbert spaces. Fixed Point Theory and Applications 2014(2014), Article ID 145.
  21. Hussain N., Khan A. R., Applications of the best approximation operator to *-nonexpansive maps in Hilbert spaces. Numer. Funct. Anal. Optim. 24(2003), 327-338.
  22. Kakutani S., A generalization of Brouwer's fixed point theorem. Duke Math.J. 8(3)(1941), 457-459.
  23. Kang J. L., Su Y. F., Zhang X., Shrinking projection algorithm for fixed points of firmly nonexpansive mappings and its applications. Fixed point Theory 11(2)(2010), 301-310.
  24. Kim T. H., Xu H. K., Strongly convergence of modified Mann iterations for with asymptotically nonexpansive mappings and semigroups. Nonlinear Anal. 64(2006), 1140-1152.
  25. Kimura Y., Takahashi W., Yao J. C., Strong convergenceof an iterative scheme by a new type projection method for a family of quasi nonexpansive mappings. J. Optim.Theory Appl.149(2011), 239-253.
  26. Li S., Li L., Cao L., He X. and Yue X., Hybrid extra gradient method for generalized mixed equilibrium problems and fixed point problems in Hilbert space. Fixed Point Theory and Appl. 2013(2013), Article ID 240.
  27. Marino G. Xu H. K., Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces. J. Math. Anal. Appl. 329(2007), 336-346.
  28. Moudafi A., Mixed equilibrium problems, sensitivity analysis and algorithmic aspects, Comput. Math. Appl., 44(2002), 1099-1108.
  29. Nadler S. B., Multivalued contraction mappings. Pac. J. Math. 30, 475-488(1969)
  30. Nakajo K., Takahashi W., strongly convergence theorems for nonexpansive mappings and nonexpansive semigroups. J. Math. Anal. Appl. 279(2003), 372-379.
  31. Nash J. F., Non-cooperative games.Ann.Math. 54(2), 286-295(1951)
  32. Nash J. F., Equilibrium points in n-person games. Proc. Natl. Acad. Sci. USA 36(1)(1950), 48-49.
  33. Noor M. A., Multivalued general equilibrium problems, J. Math. Anal. Appl., 283(2003), 140-149.
  34. Noor M. A., Auxiliary principle technique for equilibrium problem, J. Optim. Theory Appl., 122(2004), 371-386.
  35. Osilike M. O., Udomene A., Demiclosedness principle and convergence results for strictly pseudocontractive mappings of Browder-Petryshyn type, J. Math. Anal. Appl. 256(2001), 431-445.
  36. Panyanak B., Mann and Ishikawa iteration processes for multi-valued mappings in Banach apces. Com- put.Math.Appl.4(2007), 72-87.
  37. Qin X., Cho S. Y., Kang S. M., An extragradient-type method for generalized equilibrium problems involving strictly pseudocontractive mappings. J. Glob. Optim. 49(2011), 679-693.
  38. Sahu D. R., Petrusel A., Strong convergence of iterative methods by strictly pseudocontractive mappings in Banach spaces, Nonlinear Anal. 74(2011), 6012-6023.
  39. Tada A. and Takahashi W., Weak and strong convergence for a a nonexpansive mapping and an equilibrium problem, J. Optim. Theory Appl., 133(2007), 359-370.
  40. Takahashi W., Takeuchi Y., Kubota R., Strong convergence theorems by hybrid methods for families of nonex- pansive mappings in Hilbert spaces. J. math.Anal. Appl. 341(2008), 276-286.
  41. Yao Y. H., Liou Y. C., Marino G., A hybrid algorithm for pseudo-contractive mappings. Nonlinear Anal. 71(2009), 4997-5002.
  42. Cholamjiak W., Suantai S., A hybrid method for a countable family of multivalued maps, equilibrium problems, and variational inequality problems. Discrete Dyn. Nat.Soc. 2010(2010), Article ID 349158.
  43. Chidume C. E., Geometric Properties of Banach Spaces and Nonlinear Iterations, Springer Verlag, Lecture Notes Math. 1965 (2009).